# SDR SWIA2020081251779

- Difficulty date: July 30, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 572
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON OB TOP SPLICE FOR RBL9 AT FS572.00.   REPLACED OB TOP SPLICE FOR RBL9 FS572.00 IAW SRM, AND DWGS.
